# SDR ASOA20150722151V

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 36,378 hours, 27,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE MAIN CABIN DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION, PERFORMED A DOUBLER REPAIR IAW EC5210-01356.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
